# SDR CA101012010

- Difficulty date: October 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 18,125 hours
- Engine: Garrtt TPE33110
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 4020531574
- Condition: Inaccurate
- Location: Horiz Gyro
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT AI TOPPLED DURING STEEP TURN, AND DID NOT FLAG.  ACFT RETURNED TO BASE AND INSTRUMENT WAS R & R WITH SERVICABLE UNIT.  UPON INSP OF RECORDS IT WAS DISCOVERED UNIT HAS BEEN REPAIRED 4 TIMES IN 3 YEARS DUE TO VARIOUS FAULTS.
